# SDR SWI2024F01230

- Difficulty date: September 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE FUEL PANEL 541BB, REAR WING SPAR HAS TOOLING DAMAGE AROUND NUMEROUS FASTENERS WHERE SEALANT HAS BEEN REMOVED (MARKED)      (C-CHECK RO 11/11/2024)    REPAIRED REAR WING SPAR AT WS27.96 ON LEFT WING REF REO 690-57-21-490 REV -- DATED 2024-09-27. COMPLIED WITH ALL STEPS OF REO 690-57-21-490 REV -- DATED 2024-09-27. COMPLIED WITH TASK CARD 51-900-1002-SKY.
